# SDR UALA2012060803157

- Difficulty date: June 6, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 38,538 hours, 15,795 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110300
- Part serial: 356
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY AND CARGO DETECTION FAULT DISPLAYED ON UPPER ECAM SCREEN, SMOKE.  REPLACED AFT CARGO DETECTOR 5WH PER AMM, OPS NORMAL.
